# SDR QXEA2020030900128

- Difficulty date: March 7, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N648QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000789
- Aircraft time: 2,296 hours, 1,474 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR ABNORMALLY DIFFICULT TO OPEN EXTERNALLY. HANDLE STICKS AND HAS TO BE PULLED HARD. REMOVED FROM SERVICE. OPERATED DOOR MULTIPLE TIMES DOOR IS IN SERVICEABLE CONDITION. COULD NOT DUPLICATE PROBLEM.  NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE. NO PARTS REPLACED.
